# SDR ASOA200900557

- Difficulty date: May 11, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N885AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7521
- Aircraft time: 18,630 hours, 15,131 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR BEAM AFT BOTTOM ANGLE IS CRACKED 1/4" LONG IN OTBD RADIUS.
